MathSciNet Relay Station
MathSciNet bibliographic data
MR2806492 92D30 (34D23 34K20)
Huang, Gang; Takeuchi, Yasuhiro Global analysis on delay epidemiological dynamic models with nonlinear incidence. J. Math. Biol. 63 (2011), no. 1, 125–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement